# SDR COM60376

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 897889
- Condition: Defective
- Location: Apu Equip
- Part time: 3,481 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU PUSH TO DISCHARGE DOES NOT ILLUMINATE DURING TEST.  REPLACED APU FIRE BOTTLE.  SWITCH CAN NOT BE REPLACED WITHOUT REPLACING THE FIRE BOTTLE.
